Bulletin of the American Mathematical Society

Review: Eugen Müller, Abriss der Algebra der Logik

L. I. Neikirk

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 18, Number 10 (1912), 515-517.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183421830

Citation

Neikirk, L. I. Review: Eugen Müller, Abriss der Algebra der Logik. Bull. Amer. Math. Soc. 18 (1912), no. 10, 515--517. https://projecteuclid.org/euclid.bams/1183421830


Export citation